# SDR CA150520003

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,224 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17051101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF & THE GEAR SELECTED UP, THE CREW REPORTED A GEAR DISAGREE WARNING MSG.  THE CREW PERFORMED A MANUAL GEAR EXTENSION IAW THE EMER CHECKLIST & RETURNED FOR A NORMAL LANDING.  REPLACED THE LT UPLOCK ASSEMBLY IAW AMM 32-32-05. ACFT RETURNED TO SERVICE.  UPLOCK ASSEMBLY PN 17051-101, SN DH-0266-04, AC CYCLES 20519 & AC HOURS 25887.
